| Catalog Number |
8713052U |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample, serial number, or device logs were provided.Further investigation of the complaint is not possible without a sample and/or device logs.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: health professional set up a secondary medication using a b braun iv pump.Instead of priming it, reporter back-primed the tubing and programmed the medication (pantoprazole) to infuse over 20 minutes.Reporter observed that the secondary bag was entirely empty, even though the pump indicated there were still 10 minutes remaining.